HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Brown-Halmos type theorems of weighted Toeplitz operators

Files in This Item:
pre373.pdf656.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83519

Title: Brown-Halmos type theorems of weighted Toeplitz operators
Authors: Nakazi, T. Browse this author
Keywords: Toeplitz operator
singular integral operator
weighted Hardy space
spectrum
Issue Date: 1-Apr-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 373
Start Page: 1
End Page: 14
Abstract: The spectra of the Toeplitz operators on the weighted Hardy space H2(Wd0/21r) and the Hardy space HP(d0/21r), and the singular·integral operators on the Lebesgue space L2 (d0/21r) are studied. For example, the theorems of Brown-Halmos type and Hartman-Wintner type are studied.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69123
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University